# SDR DL72S953607

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 334102486
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, RIGHT AFT OVERWING EMERGENCY EXIT LIGHT INOP.  REPLACED BATTERY PACK, OPS CKS NORMAL.
